# SDR HNAA2018100300243

- Difficulty date: September 20, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 43,436 hours, 39,714 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cup
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: IN HEAVY MAINTENANCE CHECK AT ABI POSSIBLE CRACK ON CARGO DOOR HANDLE RECESS CUP NOTED. CORRECTIVE ACTION: VERIFIED CRACK THROUGH NDT AND REPAIRED CRACK IAW EDT2018-145-099950.
